Couldn't find what you looking for?

TRY OUR SEARCH!

I stopped taking the depo shot after almost 5 years of being on it, and was going to switch to Nuva ring. I have been having a problem doing that because nuva ring tells you to begin once your period has ended or when you are supposed to have your next shot. It took me about three months to get my period after stopping depo ( i wasnt sure when i was supposed to get my next shot so i couldnt start then), when it finally came back it was the worst it has ever been (heavy, severe cramps and for a long time) and then it stopped for two days and then came back again just lighter. this has been happening for a little over three weeks now, along with excessive sweating and cramps and severe headaches. I have multiple concerns and could really use some advice

Loading...

The nuva ring is uncomfortable and made me bleed for a month straight.
Reply

Loading...